# SDR 02FDEA00356

- Difficulty date: May 21, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 600 DENTED AT OPEN HOLES 5R.  REMOVED AND REPLACED FRAME PER SRM 53-10-4 FIG 1.
